# SDR HALA0600461

- Difficulty date: June 16, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 76,757 hours, 14,607 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - MID CABIN TRIM AIR VALVE VERY SLOW TO RESPOND TO COMMAND CHANGES.  FUNCTIONAL TESTED VALVE PER MM 21-61-07 VALVE CHECKED NORMAL.  OK FOR SERVICE.
